Structural Properties and Integral Transforms of the k -Kummer Hypergeometric Function.

Saved in:
Bibliographic Details
Title: Structural Properties and Integral Transforms of the k -Kummer Hypergeometric Function.
Authors: Sánchez Pérez, Enrique Alfonso1 (AUTHOR) easancpe@mat.upv.es, Karataş, Hilal Başak2 (AUTHOR), Uçar, Faruk1,2 (AUTHOR), Albayrak, Durmuş2 (AUTHOR)
Source: Mathematics (2227-7390). Aug2026, Vol. 14 Issue 15, p2744. 25p.
Database: Mathematics Source
Full text is not displayed to guests.
FullText Links:
  – Type: pdflink
Text:
  Availability: 1
Header DbId: msf
DbLabel: Mathematics Source
An: 196302638
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Structural Properties and Integral Transforms of the k -Kummer Hypergeometric Function.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Sánchez+Pérez%2C+Enrique+Alfonso%22">Sánchez Pérez, Enrique Alfonso</searchLink><relatesTo>1</relatesTo> (AUTHOR)<i> easancpe@mat.upv.es</i><br /><searchLink fieldCode="AR" term="%22Karataş%2C+Hilal+Başak%22">Karataş, Hilal Başak</searchLink><relatesTo>2</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Uçar%2C+Faruk%22">Uçar, Faruk</searchLink><relatesTo>1,2</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Albayrak%2C+Durmuş%22">Albayrak, Durmuş</searchLink><relatesTo>2</relatesTo> (AUTHOR)
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Mathematics+%282227-7390%29%22">Mathematics (2227-7390)</searchLink>. Aug2026, Vol. 14 Issue 15, p2744. 25p.
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=196302638
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.3390/math14152744
    Languages:
      – Code: eng
        Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 25
        StartPage: 2744
    Titles:
      – TitleFull: Structural Properties and Integral Transforms of the k -Kummer Hypergeometric Function.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Sánchez Pérez, Enrique Alfonso
      – PersonEntity:
          Name:
            NameFull: Karataş, Hilal Başak
      – PersonEntity:
          Name:
            NameFull: Uçar, Faruk
      – PersonEntity:
          Name:
            NameFull: Albayrak, Durmuş
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 08
              Text: Aug2026
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 22277390
          Numbering:
            – Type: volume
              Value: 14
            – Type: issue
              Value: 15
          Titles:
            – TitleFull: Mathematics (2227-7390)
              Type: main
ResultId 1